Levocetirizine Dihydrochloride

Seeing this side effect in someone you care for? Eleplan keeps diagnoses, medications and appointments in one plan.

Start free with Eleplan

Medication side effect

Can Levocetirizine Dihydrochloride cause pruritus?

Piperazine derivatives

Yes — pruritus has been reported as a side effect of Levocetirizine Dihydrochloride in FDA adverse-event reports (FAERS) and product labeling. It is among the more frequently reported events for this medication. These are voluntary reports, so they show what's been reported, not how often it happens.

Other reported side effects of Levocetirizine Dihydrochloride

Frequently asked questions

Is pruritus a side effect of Levocetirizine Dihydrochloride?

Yes — pruritus has been reported as a side effect of Levocetirizine Dihydrochloride in FDA adverse-event reports (FAERS) and/or its labeling. These are voluntary reports, so they show what's been reported, not how often it happens.

How common is pruritus with Levocetirizine Dihydrochloride?

pruritus is among the more frequently reported events for Levocetirizine Dihydrochloride in FAERS. Reporting volume isn't a true incidence rate — check the prescribing information for documented frequencies.

What should I do if I have pruritus while taking Levocetirizine Dihydrochloride?

Don't stop a prescribed medication on your own. Tell your prescriber or pharmacist — they can tell you whether it's expected, whether it needs attention, and what to do next.

Informational only, drawn from FDA adverse-event reporting (FAERS) and labeling — not medical advice, and not proof a medication caused an effect. Talk to your clinician or pharmacist about any side effect.

Look up another medication

Powered by Eleplan

Tracking a side effect is easier when the whole plan is in one place.

Log symptoms, keep every medication and its history, and prep questions for your next visit — with Ellie, your AI care assistant, on top of it all. Free to start.